# SDR VNAA0209038

- Difficulty date: September 30, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,371 hours, 21,460 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: ZCV171
- Part serial: 9206117
- Condition: Failed
- Location: Fuel System
- Part time: 17,371 hours, 21,460 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A FEEDER TANK LOW CAS MESSAGE AND DECIDED TO RETURN TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE MOTIVE FLOW NON RETURN VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
